advertisement
Question
Posted by: Marlene Lourens | 2009/08/08

Allergies

Die dokter het gister bio-amoksiklav vir my dogter voorgeskryf. Vanmiddag het sy ' n uitslag op haar bene begin kry, is sy allergies vir die medisyne ? Moet ek dadelik die medisyne stop ? Sy was ' n vorige keer allergies vir klindamisien maar uitslag was anders en op haar bors.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Verwys na my antwoord op jou tweede navraag.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement